Anna Lisa Amadori
Anna Lisa Amadori
Email confirmado em
Citado por
Citado por
Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach
AL Amadori
Differ. Integral Equ. 16 (7), 787-811, 2003
Obstacle problem for nonlinear integro-differential equations arising in option pricing
AL Amadori
Ricerche di matematica 56 (1), 1-17, 2007
Optimal strategies for the issuances of public debt securities
M Adamo, AL Amadori, M Bernaschi, C La Chioma, A Marigo, B Piccoli, ...
International Journal of Theoretical and Applied Finance 7 (07), 805-822, 2004
Singular free boundary problem from image processing
AL Amadori, JL Vazquez
Mathematical Models and Methods in Applied Sciences 15 (5), 689-716, 2005
Non-linear degenerate integro-partial differential evolution equations related to geometric Lévy processes and applications to backward stochastic differential equations
AL Amadori, KH Karlsen, C La Chioma
Stochastics and Stochastic Reports 76 (2), 147-177, 2004
Bifurcation and symmetry breaking for the Hénon equation
AL Amadori, F Gladiali
Adv. Differential Equations 19 (7/8), 755-782, 2014
On a singular eigenvalue problem and its applications in computing the Morse index of solutions to semilinear PDE’s
AL Amadori, F Gladiali
Nonlinear Analysis: Real World Applications 55, 103133, 2020
Nonradial sign changing solutions to Lane–Emden problem in an annulus
AL Amadori, F Gladiali
Nonlinear Analysis 155, 294-305, 2017
Differential and integro-differential nonlinear equations of degenerate parabolic type arising in the pricing of derivatives in incomplete markets
AL Amadori
PhD thesis, University of Rome, La Sapienza, 2001
Uniqueness and comparison properties of the viscosity solution to some singular HJB equations
AL Amadori
Nonlinear Differential Equations and Applications NoDEA 14 (3), 391-409, 2007
The Hénon problem with large exponent in the disc
AL Amadori, F Gladiali
Journal of Differential Equations 268 (10), 5892-5944, 2020
On a singular eigenvalue problem and its applications in computing the Morse index of solutions to semilinear PDE’s: II
AL Amadori, F Gladiali
Nonlinearity 33 (6), 2541, 2020
Asymptotic profile and Morse index of nodal radial solutions to the Hénon problem
AL Amadori, F Gladiali
Calculus of Variations and Partial Differential Equations 58 (5), 1-47, 2019
Entropy solutions to a strongly degenerate anisotropic convection–diffusion equation with application to utility theory
AL Amadori, R Natalini
Journal of mathematical analysis and applications 284 (2), 511-531, 2003
Nodal solutions for Lane-Emden problems in almost-annular domains
AL Amadori, F Gladiali, M Grossi
Differential and Integral Equations 31 (3/4), 257-272, 2018
Quasi-variational inequalities with Dirichlet boundary condition related to exit time problems for impulse control
AL Amadori
SIAM journal on control and optimization 43 (2), 570-589, 2004
A complete scenario on nodal radial solutions to the Brezis Nirenberg problem in low dimensions
AL Amadori, F Gladiali, M Grossi, A Pistoia, G Vaira
Nonlinearity 34 (11), 8055, 2021
The asymptotically linear Hénon problem
AL Amadori
Communications in Contemporary Mathematics 23 (04), 2050042, 2020
A rare mutation model in a spatial heterogeneous environment
AL Amadori, R Natalini, D Palmigiani
Ecological Complexity 34, 188-197, 2018
Rare Mutations in Evolutionary Dynamics
AL Amadori, A Calzolari, R Natalini, B Torti
Journal of Differential Equations 259 (11), 6191–6214, 2015
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20